# SDR DALA2025022401419

- Difficulty date: February 16, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0823117) AFT CARGO BAY ZEE CHANNEL DAMAGED AT STA 727 - STA 727C STR 25L WL 160. REMOVED AND REPLACED AFT CARGO BAY ZEE CHANNEL AT STA 727 - STA 847 STR 25L WL 160 I.A.W B737-800 SRM 51-40-02-0G AND DWG 146A7500.
